# SDR AALA20060927

- Difficulty date: October 23, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY ESCAPE PATH LIGHTING SYSTEM AT RIGHT AFT LAVATORY INOPERATIVE.  RECONNECTED LIGHT STRIP FOR EMERGENCY ESCAPE PATH LIGHTING SYSTEM AT RIGHT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
